# SDR AALA201707109047

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,692 hours, 1,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 780035
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 TEST MESSAGE 335100 BATTERY,  EMERGENCY POWER SUPPLY UNIT 13WL.  REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 13WL IAW AMM 33-51-38.
